Volume 49, Issue 1
An Example of Nonexistence of ĸ-solutions to the Ricci Flow

Bing-Long Chen & Hui-Ling Gu

J. Math. Study, 49 (2016), pp. 1-12.

Published online: 2016-03

Preview Full PDF 377 1519
Export citation
  • Abstract

In this paper,we construct an example of three-dimensional complete smooth K-noncollapsed manifold, which admits no short time smooth complete and K-noncollapsed solutions to the Ricci flow.

  • Keywords

Ricci flow nonexistence

  • AMS Subject Headings

53C25 53C44

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

mcscbl@mail.sysu.edu.cn (Bing-Long Chen)

guhuil@mail.sysu.edu.cn (Hui-Ling Gu)

  • BibTex
  • RIS
  • TXT
@Article{JMS-49-1, author = {Chen , Bing-Long and Gu , Hui-Ling }, title = {An Example of Nonexistence of ĸ-solutions to the Ricci Flow}, journal = {Journal of Mathematical Study}, year = {2016}, volume = {49}, number = {1}, pages = {1--12}, abstract = {In this paper,we construct an example of three-dimensional complete smooth K-noncollapsed manifold, which admits no short time smooth complete and K-noncollapsed solutions to the Ricci flow.}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v49n1.16.01}, url = {http://global-sci.org/intro/article_detail/jms/983.html} }
TY - JOUR T1 - An Example of Nonexistence of ĸ-solutions to the Ricci Flow AU - Chen , Bing-Long AU - Gu , Hui-Ling JO - Journal of Mathematical Study VL - 1 SP - 1 EP - 12 PY - 2016 DA - 2016/03 SN - 49 DO - http://dor.org/10.4208/jms.v49n1.16.01 UR - https://global-sci.org/intro/article_detail/jms/983.html KW - Ricci flow KW - nonexistence AB - In this paper,we construct an example of three-dimensional complete smooth K-noncollapsed manifold, which admits no short time smooth complete and K-noncollapsed solutions to the Ricci flow.
Bing-Long Chen & Hui-Ling Gu. (2019). An Example of Nonexistence of ĸ-solutions to the Ricci Flow. Journal of Mathematical Study. 49 (1). 1-12. doi:10.4208/jms.v49n1.16.01
Copy to clipboard
The citation has been copied to your clipboard